# SDR SWIA20251002702

- Difficulty date: July 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 47,857 hours, 41,520 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH LATEST REVISION SB NO. 601R-57-044 TITLE: WINGS - LOWER WING PLANK - COLD WORK OF FASTENER HOLES IN THE LOWER WING PLANK PART C LEFT SIDE AT BL45.00, PART D LEFT SIDE AT WS 65.75, PART F RIGHT SIDE AT BL45.00, AND PART G RIGHT SIDE AT WS65.75.  (FILED CLOSED)COMPLIED WITH LATEST REVISION SB NO. 601R-57-044 TITLE: WINGS - LOWER WING PLANK - COLD WORK OF FASTENER HOLES IN THE LOWER WING PLANK PART C LEFT SIDE AT BL45.00, PART D LEFT SIDE AT WS 65.75, PART F RIGHT SIDE AT BL45.00, AND PART G RIGHT SIDE AT WS65.75.  COMPLIED WITH REO 601R-57-21-3973 "DEVIATION TO SERVICE BULLETIN 601R-57-044 REV -D, RHS" REV "--" DATED 2025-09-25.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-377.
